Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it prevacid, ganaton or micardis causing breathing trouble?

I was given prevacid and ganaton for my reflux and i was given micardis 40 mg for my high blood; after taking this medicine im having chest congestion like its hard for me to breath; i thought im having asthma attack so i nebulize with cumbivent but still im having a hard time breathing. I decided to stop the 3 medicine and i felt relieve; i dont know what medicine among the 3 is giving me bad side effects. thank you , maria
Tue, 20 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Micardis can sometimes cause this problem, but very rarely. I would suggest you to get repeat check up done.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lansoprazole


Is it prevacid, ganaton or micardis causing breathing trouble?

Hello, Micardis can sometimes cause this problem, but very rarely. I would suggest you to get repeat check up done. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist